# SDR CA980916058

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 85230480102
- Condition: Cracked
- Location: Cargo Door
- Part time: 27,763 hours
- Component: 8523010001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BAGGAGE DOOR COUNTER BALANCE PULLEY BRACKET FOUND CRACKED IN THE RADIUS NEAR THE PULLEY.
